# SDR YENA2025022500203

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 79,271 hours, 28,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INTERNAL STRUCTURE SECTION CONNECTION FRAME 66 AT LEVEL STR23 L AND BETWEEN Y1292 TO Y1732 AT AFT GALLEY AREA; REMOVED AND REPLACED INTERNAL STRUCTURE SECTION CONNECTION AND FASTENERS LOCATED FRAME 66 AT LEVEL STR23L AND BETWEEN Y1292 TO Y1732 AT AFT GALLEY AREA IAW A320 SRM 51-42-11 AND DWG D53474250.  ALL WORK WAS PERFORMED ON AEROMAN WO 2025 13/1 NR 2025-29667.
